RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Uspekhi Mat. Nauk, 1998, Volume 53, Issue 5(323), Pages 235–236 (Mi umn78)  

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society

A selection theorem for a new class of multivalued maps

S. A. Drozdovskii, V. V. Filippov

M. V. Lomonosov Moscow State University

DOI: https://doi.org/10.4213/rm78

Full text: PDF file (194 kB)
References: PDF file   HTML file

English version:
Russian Mathematical Surveys, 1998, 53:5, 1089–1090

Bibliographic databases:

MSC: 54C65, 54D20, 54E50
Accepted: 01.04.1998

Citation: S. A. Drozdovskii, V. V. Filippov, “A selection theorem for a new class of multivalued maps”, Uspekhi Mat. Nauk, 53:5(323) (1998), 235–236; Russian Math. Surveys, 53:5 (1998), 1089–1090

Citation in format AMSBIB
\Bibitem{DroFil98}
\by S.~A.~Drozdovskii, V.~V.~Filippov
\paper A~selection theorem for a~new class of multivalued maps
\jour Uspekhi Mat. Nauk
\yr 1998
\vol 53
\issue 5(323)
\pages 235--236
\mathnet{http://mi.mathnet.ru/umn78}
\crossref{https://doi.org/10.4213/rm78}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1691195}
\zmath{https://zbmath.org/?q=an:0927.54025}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?1998RuMaS..53.1089D}
\transl
\jour Russian Math. Surveys
\yr 1998
\vol 53
\issue 5
\pages 1089--1090
\crossref{https://doi.org/10.1070/rm1998v053n05ABEH000078}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000080477500012}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0039398409}


Linking options:
  • http://mi.mathnet.ru/eng/umn78
  • https://doi.org/10.4213/rm78
  • http://mi.mathnet.ru/eng/umn/v53/i5/p235

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Успехи математических наук Russian Mathematical Surveys
    Number of views:
    This page:160
    Full text:73
    References:20
    First page:3

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019